# SDR ASAA0480451

- Difficulty date: May 22, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910043
- Condition: Nicked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND RIGHT OUTBOARD FLAP INBOARD VANE IS NICKED AT LEADING EDGE.  INSTALLED FILLER AND DOUBLER PER SRM 51-70-2.  (M)
